Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > NovoLog

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-06-2007, 09:10 PM
Rusty
Guest
 
Posts: n/a
Default Novolog

Type 1 for 37 years. I was switched from a mix of Humulin R and Humulin N to NoVo and Lantus about 2 years ago during a period of control difficulty, much I believed was caused by severe stress. I was also on Lipitor. Within several months, my control worsened. After dinner and my NoVo injection, I would become ravinously hungry while still being full. I felt tired, had joint pain in the ankles, knees, fingers as well as tingling or numbness around my ankles. I thought some of this was age (I'm 43) and was under terriffic stress. I became sick more often and managed to gain 20 lbs. (just what I needed). It seemed sometimes the NoVo just didn't work or worked slow causing low BG reactions at odd times (like at dawn). I have since decreased my NoVo use returning to Humilin R using the Novo when BG is high or in small amounts after lunch or snacks. I am for now off the Lipitor but still have the joint pain and get tired and sick faster than usual. My severe stress issues have also been abated. Again I thought it was age until reading comments posted here. I'm done, back to Hum R for me! If the Doc don't like it I'll find one that does.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Novolog Unregistered NovoLog 1 05-12-2008 07:54 PM
novolog Diane NovoLog 3 09-10-2007 01:09 AM
Novolog---Lymphoma Terrified NovoLog 0 12-03-2005 06:00 AM
Novolog and Lantus Mark NovoLog 0 12-03-2005 06:00 AM
Lipitor and NovoLog Unregistered NovoLog 0 07-05-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:03 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.